# SDR SWIA201439352

- Difficulty date: September 9, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 30,500 hours, 25,072 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E AT WS 355.848 HAS DENT APPROXIMATELY .36 WIDE AND .010 DEEP.   DRESSED DENT TO ORIGINAL CONTOUR IAW REO.
